# SDR DALA2015121807667

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 7,756 hours, 2,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOOR PROXIMITY LIGHTS INOPERATIVE AT ROWS 11-17. MAINTENANCE R & R BATTERY PACK AT ROW 11 IAW AMM 33-51.  OPS NORMAL.
